# SDR BAGA2023121900020

- Difficulty date: December 5, 2022
- Submitted: December 19, 2023
- Operation: Air carrier
- Aircraft: N214BZ
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55160
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

THIS SDR SUBMITTED LATE DUE TO AUDIT FINDING. DURING THE FLIGHT  FA REPORTED THAT IT SHOWED ARMED ON THE DOOR BUT THE CMS IS SHOWING NOT ARMED. TESTED GOOD, FOUND TO BE NUISANCE MSG.
